# SDR AALA202101109004

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 70,747 hours, 27,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS WILL NOT TURN OFF.  REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH 4WL, PER ESPM 20-45-21.
